uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Riesz potential estimates for a general class of quasilinear equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 53, no 3-4, 803-846 p.Article in journal (Refereed) Published
Abstract [en]

We consider solutions to nonlinear elliptic equations with measure data and general growth and ellipticity conditions of degenerate type, as considered in Lieberman (Commun Partial Differ Equ 16:311-361, 1991); we prove pointwise gradient bounds for solutions in terms of linear Riesz potentials. As a direct consequence, we get optimal conditions for the continuity of the gradient.

Place, publisher, year, edition, pages
2015. Vol. 53, no 3-4, 803-846 p.
National Category
URN: urn:nbn:se:uu:diva-256110DOI: 10.1007/s00526-014-0768-zISI: 000354622200012OAI: oai:DiVA.org:uu-256110DiVA: diva2:825782
Available from: 2015-06-24 Created: 2015-06-22 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Probability Theory
In the same journal
Calculus of Variations and Partial Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 265 hits
ReferencesLink to record
Permanent link

Direct link